# SDR ERAA097106

- Difficulty date: August 20, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 9,211 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 1104
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INPUT SEAL LEAKS.  NORMAL WEAR ACTION TAKEN.  REMOVED LT FW SHAFT AND SEAL HOUSING.  INSTALLED SERVICEABLE HOUSING WITH A NEW SEAL AND O-RING.  RE INSTALLED FW SHAFT WITH NEW O-RING ON CAP.  ALL WORK DONE IAW REM 103 TT 14439.0 TSO 1995.3.
